# SDR N93A1316

- Difficulty date: September 15, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Gulstm GIV
- Aircraft serial: 1316
- Aircraft time: 7,662 hours, 3,670 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16124A
- Condition: Leaking
- Location: Hyd System
- Part time: 7,662 hours, 3,670 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYDRAULIC FLUID ON THE FLIGHT SIDE HYDRAULIC SYSTEM.  FOUND PRESSURE TRANSMITTER O-RING AT FAULT.
